International Journal of Mathematical Analysis

Indexing and Abstracting

Indexing and abstracting by:
      CrossRef (USA)
      Google Scholar (USA)
      Scilit (Switzerland)
      Microsoft Academic (USA)
      ROAD Directory of Open Access Scholarly Resources (EU)
      Academic Journals Database (Switzerland)
      WorldCat (USA)
      eLIBRARY.RU (Russia)
      Socolar (P.R. China)
      Research GATE (USA,EU)
      MathGuide (Germany)
     

Full-text Archives and Copyright policy:
      Portico (USA)
      National Library (Bulgaria)
      SHERPA/RoMEO (UK)


Recently most downloaded articles:

Robert Frontczak
      Sums of Tribonacci and Tribonacci-Lucas numbers
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 1, 19-24

Tiziano Granucci
      Polya-Szego's principle for nonlocal functionals
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 5, 245-250

Cheon Seoung Ryoo
      On Carlitz-type degenerate twisted q-tangent numbers and polynomials associated with p-adic q-integral on Zp
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 6, 259-267

Ricardo Cano, Leonardo Rendon Arbelaez, Juan C. Juajibioy
      A note on Holder estimates of solutions to a degenerate diffusion equation
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 9, 413-423

Jorge A. Becerril, Karla L. Cortez, Javier F. Rosenblueth
      Critical cones for regular controls with inequality constraints
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 10, 439-468


Editors choice:

Changsen Yang, Yonghui Ren
      Refinements and reverses of Young type inequalities
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 2, 53-60

Younseok Choo
      On the finite sums of products of reciprocal Fibonacci and Lucas numbers
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 5, 209-216

Yasuo Iida
      Bounded subsets of the Zygmund F-algebra
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 9, 425-431

Francisco J. Torres
      Positive solutions for fractional boundary value problem with p-Laplacian
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 10, 469-484

Yang-Hi Lee
      On the Hyers-Ulam-Rassias stability of a cubic-quadratic functional equation
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 12, 577-583


Statistical information for Vol, 8, 2014:

Total number of papers published in Vol. 8, 2014: 298
    Number of citations of papers of Vol. 8 in 2014: 55
    Number of citations of papers of Vol. 8 in 2015: 175
    Number of citations of papers of Vol. 8 in 2016: 74

Statistical information for Vol, 7, 2013:

Total number of papers published in Vol. 7, 2013: 629
    Number of citations of papers of Vol. 7 in 2013: 78
    Number of citations of papers of Vol. 7 in 2014: 139
    Number of citations of papers of Vol. 7 in 2015: 122
    Number of citations of papers of Vol. 7 in 2016: 79

The statistical information of citations of articles is based on Google Scholar database and details are available at the web page associated to the respective paper.